# SDR AT9900307

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLOOR SUPPORT AT BS 965 CORRODED.  FABRICATED FLOOR SUPPORT SECTION, FORMED DOUBLER REPAIRS AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-4, 51-10-3 AND 51-30-2.
